MathSciNet Relay Station
MathSciNet bibliographic data
MR1787658 33C10
Petropoulou, E. Bounds for ratios of modified Bessel functions. Integral Transform. Spec. Funct. 9 (2000), no. 4, 293–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement